# SDR 2011FA0000276

- Difficulty date: April 20, 2011
- Submitted: April 29, 2011
- Operation: General aviation
- Aircraft: N635FT
- Make and model: Piper PA-28-161
- Aircraft serial: 2842311
- Aircraft time: 1,996 hours
- Engine: Lyc O320D3G
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 562521
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIFUNCTION DISPLAY (MFD) WILL NOT INITIALIZE SEVERAL TIMES.  REPLACED MFD ON 10-28-2008.  REPLACED FLASH CARD ON 1-21-2011, 02-22-2011, 3-21-2011 AND 04-20-2011.
